Expanded mixed finite element methods for linear second-order elliptic problems, I
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 4, pp. 479-499
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1998__32_4_479_0,
author = {Chen, Zhangxin},
title = {Expanded mixed finite element methods for linear second-order elliptic problems, {I}},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {479--499},
year = {1998},
publisher = {Elsevier},
volume = {32},
number = {4},
mrnumber = {1636376},
zbl = {0910.65079},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_479_0/}
}
TY - JOUR AU - Chen, Zhangxin TI - Expanded mixed finite element methods for linear second-order elliptic problems, I JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1998 SP - 479 EP - 499 VL - 32 IS - 4 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_479_0/ LA - en ID - M2AN_1998__32_4_479_0 ER -
%0 Journal Article %A Chen, Zhangxin %T Expanded mixed finite element methods for linear second-order elliptic problems, I %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1998 %P 479-499 %V 32 %N 4 %I Elsevier %U http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_479_0/ %G en %F M2AN_1998__32_4_479_0
Chen, Zhangxin. Expanded mixed finite element methods for linear second-order elliptic problems, I. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 4, pp. 479-499. http://geodesic.mathdoc.fr/item/M2AN_1998__32_4_479_0/
